RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1997, Volume 188, Number 11, Pages 3–18 (Mi msb272)  

Chaos of 'split torus' type in three-dimensional relaxation systems

A. Yu. Kolesova, Yu. S. Kolesova, N. Kh. Rozovb

a P. G. Demidov Yaroslavl State University
b M. V. Lomonosov Moscow State University

Abstract: For a three-dimensional singularly perturbed system of ordinary differential equations with two slow variables and one fast variable conditions are indicated under which stochastic behaviour of the solutions is observed. This phenomenon is called chaos of 'split torus' type.

DOI: https://doi.org/10.4213/sm272

Full text: PDF file (290 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1997, 188:11, 1571–1586

Bibliographic databases:

UDC: 517.926
MSC: 34C05, 34C15, 34C30
Received: 19.02.1997

Citation: A. Yu. Kolesov, Yu. S. Kolesov, N. Kh. Rozov, “Chaos of 'split torus' type in three-dimensional relaxation systems”, Mat. Sb., 188:11 (1997), 3–18; Sb. Math., 188:11 (1997), 1571–1586

Citation in format AMSBIB
\Bibitem{KolKolRoz97}
\by A.~Yu.~Kolesov, Yu.~S.~Kolesov, N.~Kh.~Rozov
\paper Chaos of 'split torus' type in three-dimensional relaxation systems
\jour Mat. Sb.
\yr 1997
\vol 188
\issue 11
\pages 3--18
\mathnet{http://mi.mathnet.ru/msb272}
\crossref{https://doi.org/10.4213/sm272}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1601520}
\zmath{https://zbmath.org/?q=an:0904.34040}
\transl
\jour Sb. Math.
\yr 1997
\vol 188
\issue 11
\pages 1571--1586
\crossref{https://doi.org/10.1070/sm1997v188n11ABEH000272}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000073101900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031284163}


Linking options:
  • http://mi.mathnet.ru/eng/msb272
  • https://doi.org/10.4213/sm272
  • http://mi.mathnet.ru/eng/msb/v188/i11/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:6280
    Full text:118
    References:88
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020